# SDR CA040205003

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R330333
- Part serial: 96261H7258
- Condition: Cracked
- Location: Cockpit
- Part time: 14,843 hours, 12,094 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, FLIGHTDECK LT SIDE WINDOW CRACKED. FLIGHT WAS DIVERTED WHERE THE WINDOW WAS REPLACED. THE CRACKED WINDOW HAD BEEN FITTED SINCE THE A/C WAS NEW. THERE IS NO PRE OR POST SB FOR SIDE WINDOWS.
